# SDR RU3A201906185024

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 15,105 hours, 8,169 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NON ROUTINE REPORT OF RUDDER BOOST LT ON INTERMITTENTLY. MAINTENANCE PERSONNEL COULD NOT DUPLICATE ON GROUND. MAINTENANCE CHECKED CANNON PLUGS, WIRING, AND PERFORMED OPS CHECK OF RUDDER BOOST SYSTEM, SYSTEM CHECKS GOOD.
